# SDR W6JA2018083027025

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N977CB
- Make and model: Gulstm GIV
- Aircraft serial: 1217
- Aircraft time: 8,752 hours, 4,621 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Transducer
- Part number: 2100136110
- Part serial: 98340
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 5,712 hours, 2,412 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B, D

## Discrepancy

DURING CLIMB OUT AT FLT LEVEL 120, THE CABIN EXPERIENCED UNCONTROLLED PRESSURIZATION RESULTING IN THE CREW PERFORMING AN EMERGENCY DECENT. UPON SLOWING AIRCRAFT AND GEAR EXTENSION NORMAL PRESSURIZATION CONTROL WAS REGAINED. INSTALLED CABIN DIFFERENTIAL PRESSURE TRANSDUCER IN REPAIRED CONDITION.  INSTALLED THE CABIN PRESSURE SELECTOR IAW AMM 21-02-03.  OPERATIONAL CHECKS GOOD.  NORMAL PRESSURIZATION WAS REGAINED WHEN AIRCRAFT PRESSURIZATION SYSTEM WAS CONFIGURED FOR LANDING IN MANUAL MODE, NOT WHEN LANDING GEAR WAS SELECTED.
